... a common occurrence?? I am going to call my GYN tomorrow (of course, today is Christmas Day n they're closed... ) But should I be more concerned and IMMED STOP taking this pill?? I have had shortness of breath in the past (right after my son was born, it was post natal CHF from the long labor..) ALSO, COULD THIS BE AN ALLERGIC REACTION or is this more than likely associated with taking OC's??? Thanks for any info!!
Having had the history of chf I can see where the pill would cause you to retain water and cause breathing problems. Its not likely that its an allergic reaction as all they are is hormones you have in your body anyway. You would get hives too if it was. I'd hold on the pills until I talked to the dr. You can always take today's and tomorrow after you talk to him.
- Seasonique Information for Consumers
- Seasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2012 • 1 answer
Posted 16 Feb 2014 • 2 answers
Posted 29 Apr 2016 • 2 answers
Posted 21 Jun 2017 • 1 answer
Posted 2 days 2 hours ago • 0 answers